Fed up with feeling tied : Can I ask... - Fibromyalgia Acti...

Fibromyalgia Action UK
45,378 members57,062 posts

Fed up with feeling tied

Tracey1234567
Tracey1234567
16 Replies

Can I ask why does the pregabalin make you tied and put weight on I have been on them for over a year and I am still sleepy

16 Replies
oldestnewest
neesey1005

Hi I have stopped taking pregabalin because of the side effects I gained a stone in weight and was so tired and bruised easily - I have tried different drugs all with servere side effects so I am now drug free (nearly 8 months) it's hard but works for me I changed my diet and I hardly get fatigue now use to nap everyday now I only nap about once every two weeks - good luck Neese. x

1 like
Reply
Tracey1234567

Thanks for a reply I have distoneia my hands are tight and painfull they go tight and into a painfull I don't no what to do about my med I have to go and see a doctor again are you not on anything now

Reply
neesey1005

I only take the odd sleeping tablet to catch up on sleep and the odd painkiller- I find for me I can just about cope with an healthy diet a happy outlook on life and I really keep on the move sitting in a chair gives me a lot of pain - I go aqua Monday Tuesday Wednesday and will start yoga soon I walk nearly an hour most days with little Finley (the schnoodle) I surround myself with very positive friends - I really only suffer if I don't pace myself or something happens where I get stressed I have taught myself over the past 6 years to deal with stress better -. Best of luck - I know some of us cannot manage without the drugs but it wasn't for me - I gained weight loss hair. Headaches sickness

Reply
uggycat
uggycat
in reply to neesey1005

Hi neesey your a star, think it must take a strong person to do what you have done x

Reply
uggycat

hi tracey I went on pregabin, and after a couple of weeks went back to my doc to tell him I could hardly get out of bed, and he said stop taking them. l think they make you tired and put on weight because they slow your nervous system down.

Reply
Tracey1234567

I was told that you can't just come of them u have to do slowly I am also on another tablet half of one called dicafinic which also does the same I am going to the hospital soon to discuss this

Reply
uggycat

well I was only on them for a few weeks so coming off was not to bad

Reply
Tracey1234567

Can I ask you what was you on them for

Reply
Hidden
Hidden

Yea I agree but it’s one of the only drugs that’s work Why don’t you cut it down during the day and take at night only that what my Docter advises me to do

Reply
Tracey1234567

Hi that's what I am doing now as I could sleep all day the hospital are not always good , I had a good doc at the hospital last year but now I have to go to another hospital. Also I have got bruses on my legs for some reason .

Reply
fluff26

Hi Tracey , I too feel tired all the time. I've been on pregabalin , and tramadol, for about 7 years now, and to be honest I don't feel like they are helping much anymore, It's true, I think, that the longer you take all these meds, you eventually get immune to their painkilling properties, and are just left with all these side effects....tiredness, tinnitus, nausea. .etc , the list goes on. Not sure my weight gain is just because of the drugs though. what with not working , and being at home alone all day, the old munchy gremlins seem to visit quite a bit !!! I used to do linedancing twice a week, before the pain stopped the enjoyment of going. So like most of us, all we're left with is the flippin housework for exercise !! I don't know about you , but I haven't given in to taking any afternoon naps ,Yet ?!! take care luv Mandy xx

Reply
Tracey1234567

Hi many thanks for your reply do you get pip for your condition I have bad pains in my fingers and they are really tight and hurt I was told that you can get addictive to them and I am as I can't sleep if I don't take them where about do you come from all I do is feel tied and the time.

Reply
Dotpot

Yes they do but help me to relax

Good luck it’s all horrid

Reply
Dotpot

Yes it dose but relaxa me it’s all horrid a lot to cope with it

Reply

You may also like...